# SDR UIEA2014061200233

- Difficulty date: June 12, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 8,638 hours, 1,672 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Aileron
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

LEFT AILERON FLIGHT CONTROL CHECK.  PRONOUNCED BUMP COMING BACK TO NEUTRAL.  FOUND LOST MOTION DRUM OUT OF RIG. AILERON BUS CABLES ACBA & ACBB ADJUSTED IAW MM 27-11-00.  AILERON SYS FUNCTIONAL CHECK OK IAW MM 27-11-00.
